Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 899 to 918 of 1764

899
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

900
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

901
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

902
Majority colourings of digraphs

Kreutzer, S; Oum, SIresearcher; Seymour, P; van der Zypen, D; Wood, DR, ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2, 2017-05

903
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

904
Manifolds satisfying simple product tube formulas

U JIN CHOIresearcher; SUNGYUN LEEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.55 - 59, 1991-04

905
Markov-bernstein type inequalities for polynomials

K. H. KWONresearcher; D. W. LEE, 대한수학회보, v.36, no.1, pp.63 - 78, 1999-06

906
Mathematical Modeling of Rayleigh Fading Channels Based on Finite State Markov Chains

Park, Jae-Man; Hwang, Gang-Ukresearcher, IEEE COMMUNICATIONS LETTERS, v.13, no.10, pp.764 - 766, 2009-10

907
Maximal functions of plurisubharmonic functions

Kim, Hong Ohresearcher, Tsukuba Journal of Mathematics, v.16, no.0, pp.0 - 0, 1992-01

908
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

909
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

910
MAXIMUM HYPERGRAPHS WITHOUT REGULAR SUBGRAPHS

Kim, Jaehoonresearcher; Kostochka, Alexandr V., DISCUSSIONES MATHEMATICAE GRAPH THEORY, v.34, no.1, pp.151 - 166, 2014

911
Maximum throughput analysis of finite switch with correlated destinations

Hwang, Gang Ukresearcher; Choi, Bong Dae, ELECTRONICS LETTERS, v.34, no.12, pp.1197 - 1198, 1998-06

912
Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

913
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

914
Mean convergence of orthogonal series for Erdos weight

Kwon, Kil Hyunresearcher, International Journal of Applied Mathematics, v.1, no.0, pp.549 - 574, 1999-06

915
Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

916
Measures of maximal relative entropy

Petersen, K; Quas, A; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.23, pp.207 - 223, 2003-02

917
Measures that maximize weighted entropy for factor maps between subshifts of finite type

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1249 - 1272, 2001-08

918
Measuring Discrimination in South Korea: Underestimating the Prevalence of Discriminatory Experiences among Female and Less Educated Workers?

Kim, Seung-Sup; Chung, Yeonseungresearcher; Subramanian, S. V.; Williams, David R., PLOS ONE, v.7, no.3, 2012-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0